Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Leg pain when masturbating, pimples on back. Is this due to masturbation?

I m 15 yrs old.i have been masturbrating from last 3yrs. from last one month i m having svere pain in lower end of leg bone,below the calf muscle and in the knees especially the right one. this pain increases when i mastubrate.as m an athelete it is very important to maintain a good helath. but the pain makes my sport suffer. when i have sprints the lower part of legs starts paining nd i hv to quit though the stamina is left. i m havinf pimples on my back nd they are increasing very fastly in past i had them but they went off quickly but this time they are not just going away. i m very tense. is it all the cause of masturbation. ????
Asked On : Fri, 25 May 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Nothing of your problems are related to masturbation. It is a safe sexual activity and id does not cause any side effect so your pain and pimples are not due to that. Pimples in back are related to hormone and it is common at your age. It will go after you are 18. Do not scratch them as it may leave some scars or black spots. For leg pain i would suggest you to take pain killer like Brufen.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor